# SDR XNOA01049

- Difficulty date: June 4, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Pitot Static
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO AIRSPEED INDICATION ON EITHER SIDE DURING TAKEOFF ROLL.   CLEANED CAPT., FO, & STBY PITOT TUBES IAW A300 MM 34-11-40. OPS CHECK GOOD ON GROUND.
